# SDR WWMA9700077

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335AE
- Make and model: Saab 340B
- Aircraft serial: 340B335
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Quadrant
- Part number: 531704
- Condition: Defective
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAXI, CREW OBSERVED WHITE SMOKE COMING FROM THE CENTER PEDISTAL IN THE AREA OF THE GUST LOCK.  REPLACED THE QUADRANT ASSEMBLY.
